IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2006 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1279

Title: Commutants of the Dunkl Operators in C(R)
Authors: Dimovski, Ivan
Hristov, Valentin
Sifi, Mohamed
Keywords: Dunkl Operator
Commutant
Invariant Hyperplane
Convolutional Algebra
Multiplier
Cyclic Element
Mean-Periodic Function
44A35
42A75
47A16
47L10
47L80
Issue Date: 2006
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 9, No 3, (2006), 195p-213p
Abstract: The Dunkl operators.
Description: 2000 Mathematics Subject Classification: 44A35; 42A75; 47A16, 47L10, 47L80
URI: http://hdl.handle.net/10525/1279
ISSN: 1311-0454
Appears in Collections:2006

Files in This Item:

File Description SizeFormat
fcaa-vol9-num3-2006-195p-213p.pdf207.89 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback